# SDR CA990521008

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520A
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Corroded
- Location: Engine
- Part time: 21 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ENGINE WAS BROUGHT IN TO CARRY OUT CSB-99-3.  WHEN PREPARING TO REINSTALL THE PISTON PINS, THE PINS WERE FOUND WITH SUBSTANTIAL CORROSION FOR THE TIME IN SERVICE.  THE PARTS WILL BE SENT TO CONTINENTAL FOR EVALUATION.
